MathSciNet Relay Station
MathSciNet bibliographic data
MR2745687 46L54 (44A60 46L53 60C05)
Młotkowski, Wojciech Fuss-Catalan numbers in noncommutative probability. Doc. Math. 15 (2010), 939–955.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement